... losing weight. I have Parkinsons Disease and tried Miralax last year for a few months but had a hard time drinking a lot of water but this ongoing weight loss for the past month of 6-7 pounds concerns me. Miralax keeps my constipation at bay but I have never lost weight like this before.
Are you getting diarrhea from it? Have you talked to your dr about it? Are you eating well or is the water increase decreasing your caloric intake?
Have you seen a Dr?
See a Doctor with this soon.
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Sep 2010 • 1 answer
Updated 19 Feb 2017 • 2 answers
Updated 7 Apr 2013 • 1 answer
Updated 11 Feb 2014 • 2 answers
I mix my miralax in my water bottle right before bed every night and lastnight I forgot to drink it?
Updated 15 Jun 2015 • 1 answer